# SDR UALA2013070104556

- Difficulty date: June 28, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UPPER FLOOR DECK PLATE AT BS 1681 CORRODED FROM LBL 11 TO RBL 61.   REPAIR UPPER DECK PLATE IAW ECRA 5330-04259 REPAIR 2.
